MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT
Catalog Number ECP017G
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the probe chamber allegedly had foreign substance.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: five (5) electronic photos were provided and reviewed.Each photo depicts a purple plastic piece lying on a flat surface, photographed from various angles.The plastic piece was identified as an apparent encor probe shaft seal component.The shaft seal component appears contaminated with blood, and the top ridge was visibly inverted.The probe assembly was not visible in any of the photos.One 7g encor biopsy probe was received for evaluation.The device included a complete sample trap assembly, a removable probe cover, and was received with the sample trap connected to the probe body.The shaft seal component was returned separately in a small plastic bag and appeared deformed, with the top ridge inverted.The product packaging was not returned; however, the product label referencing part number ecp017g and lot# vthza002 was provided in a separate bag.The probe was received with the protective tubing with blood residue throughout.A visual inspection was performed, including rotation of the probe body to assess for cracks¿none were observed.The aperture was received in the closed position.No damage was identified to the rear housing.The sample trap and internal tray assembly were removed for further inspection.While the shaft seal was not structurally deformed, the inversion of the top ridge was noted.No additional anomalies were observed.Due to the detachment of the shaft seal component, functional testing could not be performed.Dimensional evaluations of both the shaft seal and trap chamber components were conducted according to the applicable product drawings.All measured dimensions were found to be within specification.Based on the photo review and complaint sample evaluation, the reported device contamination cannot be confirmed.However, based on review of the product design and condition of the shaft seal, the investigation is confirmed for detachment of device or device component.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g2, g3, h6 (patient, device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent for a biopsy procedure using encor bio probe 7g.During a biopsy procedure, the probe chamber allegedly had foreign substance.There was no reported patient injury.

Brand Name
ENCOR BIO PROBE 7G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21167177
Report Number2020394-2024-02020
Device Sequence Number13146318
Product Code KNW
UDI-Device Identifier00801741086281
UDI-Public(01)00801741086281(11)240105(17)251128(10)VTHZA002
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Catalogue NumberECP017G
Device Lot NumberVTHZA002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown